Aarhus University Seal / Aarhus Universitets segl

GIT quotient of a Bott–Samelson–Demazure–Hansen variety by a maximal torus

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Let G be an almost simple, simply connected algebraic group over the field C of complex numbers. Let B be a Borel subgroup of G containing a maximal torus T of G, and let W be the Weyl group defined by T. The Borel group B determines a subset of simple reflections in W. For w in W, we let Z(w,i̲) be the Bott–Samelson–Demazure–Hansen variety corresponding to a reduced expression i̲ of w as a product of these simple reflections. In this article, we study the geometric invariant theoretic quotient of Z(w,i̲) for the T-linearized ample line bundles.

Original languageEnglish
Article number25
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
Volume129
Issue2
ISSN0253-4142
DOIs
Publication statusPublished - 2019

    Research areas

  • Bott–Samelson–Demazure–Hansen variety, line bundle, semi-stable points

See relations at Aarhus University Citationformats

ID: 148917943